I recently changed jobs but unfortunately took huge pay cuts and my medical benefits are not what they were. I am now paying 60$ as apposed to 20$ for psychiatry appointments. The real problem I am encountering is my seroquil refills that have jumped from 5-98$ a month. I cannot afford these new expenses along with the pay cut but still make to much annually to apply for rx assistance. Please, this is an extremely important medication and besides samples, I know of no other options.
Its always worth checking on the insurance before you change jobs. You can try any of these places for help. The CoPay Relief Program 1-866-512-3861 or www.copay.org; or Suddenly Senior www.suddenlysenior.com/patientassistantprograms.html; or Needy Meds www.needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or www.pparx.org www.freemedicine.com www.access2wellness.com
To add onto what kaismama offered, many times, if you call the drug manufacturer and explain your financial situation to them, they'll assist in your medication payments. There are some people who get their medications for no cost through help of the drug manufacturers, some people get quite a bit of assistance and pay very little for their medications each month. I suggest that, on top of the advice kaismama offered, you should also contact the drug manufacturer and see if they can offer financial assistance in receiving your medication each month. You should be able to find some kind of patient contact phone number on their website. There should be a website somewhere online specifically just for the drug Seroquel.
I agree with the others you should definitely try some of the patient assistance Kaisma listed.. Also the manufacturer of Seroquel is Astra Zeneca & they have Several different assistance programs that may be able to help you. There phone# is 800-236-9933.
Also have you asked your Dr. if there is a Generic available for this & if not is there another medication that would be cheaper for you.. Also you might explain to your Dr. the situation & see if he has any Samples he can give you.
I hope that you find relief. Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2011 • 1 answer
Posted 19 Dec 2012 • 2 answers
Posted 12 Jan 2013 • 2 answers
Posted 13 Oct 2013 • 1 answer
Posted 14 Jan 2014 • 1 answer